# SDR HEEA079273

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N970AE
- Make and model: Snias AS350B
- Aircraft serial: 3235
- Aircraft time: 1,247 hours
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 845UN01Q4AA5F
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILURE DETECTED ON ENGINE SHUTDOWN.  FAULT CODE POINTED TO A FAULTY OFF/IDLE/RUN SWITCH. REPLACED WITH SERVICEABLE SWITCH.
